# SDR USAA20100830SB140

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543095
- Part serial: 03282R6125
- Condition: Cracked
- Location: Cockpit
- Part time: 14,785 hours, 9,759 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - CREW REPORTED THAT THE CAPTAIN'S L1 WINDSHIELD ARCED AND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S L1 WINDSHIELD PER JOB CARD 03L210156001.  ALSO, REPLACED WINDOW HEAT CONTROL UNIT.  OPERATIONAL CHECK GOOD.
